Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24501, 6 pages

DOI:10.4236/apm.2012.26062

 

A Characterization of Jacobson Radical in Γ-Banach Algebras

 

Nilakshi Goswami

 

Department of Mathematics, Gauhati University, Guwahati, India

 

Copyright © 2012 Nilakshi Goswami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Goswami, "A Characterization of Jacobson Radical in Γ-Banach Algebras," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 413-418. doi: 10.4236/apm.2012.26062.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.